Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Relative Thom spectra via operadic Kan extensions

Jonathan Beardsley

Algebraic & Geometric Topology 17 (2017) 1151–1162
Bibliography
1 M Ando, A J Blumberg, D Gepner, Parametrized spectra, multiplicative Thom spectra, and the twisted Umkehr map, preprint (2011) arXiv:1112.2203
2 M Ando, A J Blumberg, D Gepner, M J Hopkins, C Rezk, An –categorical approach to R–line bundles, R–module Thom spectra, and twisted R–homology, J. Topol. 7 (2014) 869 MR3252967
3 O Antolín-Camarena, T Barthel, A simple universal property of Thom ring spectra, preprint (2014) arXiv:1411.7988
4 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
5 N Bourbaki, Lie groups and Lie algebras : Chapters 1–3, Hermann (1975) MR1728312
6 H Cartan, Démonstrations homologique des théorèmes de périodicité de Bott, II : Homologie et cohomologie des groupes classiques et de leurs espaces homogènes, from: "Périodicité des groupes d’homotopie stables des groupes classiques, d’après Bott", Séminaire Henri Cartan (1959/60) 12, Secrétariat Mathématique (1961)
7 E S Devinatz, M J Hopkins, J H Smith, Nilpotence and stable homotopy theory, I, Ann. of Math. 128 (1988) 207 MR960945
8 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
9 N Kitchloo, G Laures, W S Wilson, The Morava K–theory of spaces related to BO, Adv. Math. 189 (2004) 192 MR2093483
10 M Lazard, Commutative formal groups, 443, Springer (1975) MR0393050
11 L G Lewis Jr, The stable category and generalized Thom spectra, PhD thesis, The University of Chicago (1978) MR2611772
12 J Lurie, Higher topos theory, 170, Princeton University Press (2009) MR2522659
13 J Lurie, Higher algebra, preprint (2014)
14 M Mahowald, Ring spectra which are Thom complexes, Duke Math. J. 46 (1979) 549 MR544245
15 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
16 J P May, J Sigurdsson, Parametrized homotopy theory, 132, Amer. Math. Soc. (2006) MR2271789
17 J P May, R Thomason, The uniqueness of infinite loop space machines, Topology 17 (1978) 205 MR508885
18 J C McKeown, Complex cobordism vs representing formal group laws, preprint (2016) arXiv:1605.09252
19 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 121, Academic Press (1986) MR860042
20 D C Ravenel, Nilpotence and periodicity in stable homotopy theory, 128, Princeton University Press (1992) MR1192553
21 J Rognes, Galois extensions of structured ring spectra: stably dualizable groups, 898, Amer. Math. Soc. (2008) MR2387923
22 D Sullivan, René Thom’s work on geometric homology and bordism, Bull. Amer. Math. Soc. 41 (2004) 341 MR2058291
23 M Szymik, Commutative 𝕊–algebras of prime characteristics and applications to unoriented bordism, Algebr. Geom. Topol. 14 (2014) 3717 MR3302977